# SDR IPXA2020111062240

- Difficulty date: October 26, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 20,352 hours, 12,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960006201
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT WING INBOARD FLAP UPPER SURFACE HAS GOUGE AND PUNCTURED.  REPAIRED PER A300-600 SRM REV 34 57-50-00-201 PARA 4E FIG 205.
